# SDR C2XA01CL159

- Difficulty date: June 30, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N13958
- Make and model: Emb EMB-145LR
- Aircraft serial: 145085
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070991
- Part serial: CAE311031
- Condition: Flamed Out
- Location: Left
- Part time: 7,116 hours, 5,191 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ACY-CLE FLIGHT 3489 THE CREW REPORTED THE NR 1 ENGINE FLAMED OUT CLIMBING OUT OF 28,000 FT THE AIRCRAFT DIVERTED INTO BWI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE AND OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
